# SDR 03268628

- Difficulty date: September 25, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- Aircraft time: 14,146 hours, 11,879 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Part serial: 2695
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE NR 3 MAIN TIRE HAD TREAD SEPARATION.  NO EMERGENCY DECLARED AIRCRAFT TAXIED TO GATE WITHOUT INCIDENT PASSENGERS WERE DEPLANED NORMALLY.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 3 MAIN TIRE.
